Please use this identifier to cite or link to this item: http://ahro.austin.org.au/austinjspui/handle/1/10743
Title: Severe cutaneous toxicity following treatment with radiotherapy and cetuximab: a case report.
Authors: Azad, Arun A
Affiliation: Ludwig Institute for Cancer Research, University of Melbourne, Austin Hospital, Austin Health, 145-163 Studley Road, Heidelberg, Victoria, 3084, Australia. arun_azad@hotmail.com.
Issue Date: 7-Jan-2009
Citation: Cases Journal 2009; 2(1): 25
Abstract: While the addition of cetuximab to radiotherapy improves clinical outcomes in locoregionally advanced head and neck squamous cell cancers, there are a small number of reports of severe radiation dermatitis occurring with this therapeutic combination. We present the case of a 69 year old male who developed severe radiation dermatitis following treatment with cetuximab and radiotherapy for a locoregionally advanced head and neck squamous cell cancer.
Internal ID Number: 19128507
URI: http://ahro.austin.org.au/austinjspui/handle/1/10743
DOI: 10.1186/1757-1626-2-25
URL: http://www.ncbi.nlm.nih.gov/pubmed/19128507
Type: Journal Article
Appears in Collections:Journal articles

Files in This Item:
File Description SizeFormat 
19128507.pdf143.61 kBAdobe PDFThumbnail
View/Open


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.